• 论文 • 上一篇    下一篇

关于■敛散性的定理

王新民,   

  1. 中国科学院高能物理研究所,
  • 出版日期:1980-01-14 发布日期:1980-01-14

王新民,. 关于■敛散性的定理[J]. 计算数学, 1980, 2(1): 63-68.

ON SOME THEOREMS FOR THE CONVERGENCE OF THE MATRICES &_ω

  1. Wang Xin-min (Institute of High Energy Physics,Academia Sinica)
  • Online:1980-01-14 Published:1980-01-14
本文讨论了非负Jacobi矩阵和逐次松弛矩阵(0<ω≤1),证明了它们同时敛散,推广了[1]中的Stein-Rosenberg定理,揭示了ρ(ω)和ρ(B)之间的关系,并给出了估计谱半径ρ(ω)上下界的两组不等式。
In this paper, we discuss non-negative Jacobi matrices B and successive relaxa-tion matrices ω(0<ω≤1), prove that they are either both convergent, or both divergent, generalize the Stein-Rosenberg theorem(See[1]), reveal the relations be-tween ρ(ω) and ρ(B), and give two groups of inequalites of upper- and lower-bound estimates for the spectral radius
()

[1] R.S.瓦格,矩阵迭代分析,上海科学技术出版社,1966.
No related articles found!
阅读次数
全文


摘要